# SDR 98ZZZX185

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N146BU
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408057
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Condition: Failed
- Location: Induction Tube
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT ALTITUDE, AIRCRAFT LOST MANIFOLD PRESSURE RESULTING IN LOSS OF CABIN PRESSURE.  ON GROUND, FOUND LEFT FORWARD INDUCTION TUBE CLAMP OFF.  AIRCRAFT WAS A RAM CONVERSION.  RE-INSTALLED CLAMP.  GROUND CHK OK.  SUSPECT LOOSE CLAMP.
